# SDR AALA20090701SFO01

- Difficulty date: July 1, 2009
- Submitted: July 24, 2009
- Operation: Air carrier
- Aircraft: N381AN
- Make and model: Boeing 767323
- Aircraft serial: 25450
- Aircraft time: 68,277 hours, 10,779 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD SEAT 20H RIGHT NEAR CLOSET EMERGENCY LIGHT INOPERATIVE.  REPLACED CONNECTION SOCKET AND REPLACED LAMP.
